# SDR AWXA9600730

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT EMERGENCY LIGHT OUT AT ROW 7.  WIRE BROKEN AT FLOOR TRACK.  REPAIRED WIRE, OPERATIONS CHECK GOOD,STC - SA3143NM.
